- -

Do the generalized polynomial chaos and Fröbenius methods retain the statistical moments of random differential equations?

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Do the generalized polynomial chaos and Fröbenius methods retain the statistical moments of random differential equations?

Mostrar el registro completo del ítem

Chen Charpentier, BM.; Cortés López, JC.; Romero Bauset, JV.; Roselló Ferragud, MD. (2013). Do the generalized polynomial chaos and Fröbenius methods retain the statistical moments of random differential equations?. Applied Mathematics Letters. 26(5):553-558. doi:10.1016/j.aml.2012.12.013

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/36597

Ficheros en el ítem

Metadatos del ítem

Título: Do the generalized polynomial chaos and Fröbenius methods retain the statistical moments of random differential equations?
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
The aim of this paper is to explore whether the generalized polynomial chaos (gPC) and random Fröbenius methods preserve the first three statistical moments of random differential equations. There exist exact solutions ...[+]
Palabras clave: Random Fröbenius method , Generalized polynomial chaos , Statistical moments Random differential equations
Derechos de uso: Reserva de todos los derechos
Fuente:
Applied Mathematics Letters. (issn: 0893-9659 )
DOI: 10.1016/j.aml.2012.12.013
Editorial:
Elsevier
Versión del editor: http://dx.doi.org/10.1016/j.aml.2012.12.013
Agradecimientos:
This work has been partially supported by the Spanish M.C.Y.T. grants MTM2009-08587, DPI2010-20891-C02-01 as well as the Universitat Politecnica de Valencia grants PAID06-11 (ref. 2070) and PAID00-11 (ref. 2753).
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem